# SDR F3LA200800322

- Difficulty date: June 10, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-111
- Aircraft serial: 1851
- Aircraft time: 20,422 hours, 8,755 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5391550320001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE C044450.  DURING C4 S1 C-CHECK INSPECTION NOTED FORWARD CARGO PIT PROFILE FOR LOWER AFT BULKHEAD HAS CORROSION IN NUT PLATE HOLES FROM STRINGER 28 LT TO STRINGER 28 RT.  MAINTENANCE REMOVED AND REPLACED PROFILE AT STRINGER 28 LT TO STRINGER 28 RT IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 51-44-11 AND SRM 51-42-11.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.  (A)
